# SDR CA051222009

- Difficulty date: December 22, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 7,667 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Resistor
- Part number: 2K40D10
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION CARRIED OUT AS PER CAMPAIGN NOTICE 681-33-21-018.  RESISTOR VISUAL INSPECTED OKAY.  SCORCHING FOUND ON INSULATION BLANKET.  SYSTEM CB PULLED AND PLACARDED.
